MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medial ag received the following complaint description (summary): hamilton medical ag received a report that a patient was ventilated with a hamilton-t1 in niv-st mode on 22.03.2026 between 09:35 and 11:05.The user reported minimal leakage and noted that the patient had a light beard.Approximately 2000 liters of oxygen available in the ambulance were depleted after about 21 minutes.Switching to a reserve oxygen cylinder restored supply.Upon arrival at the hospital, a portable 2-liter oxygen cylinder was connected and was also rapidly depleted.The patient was subsequently handed over to hospital staff without medical intervention.The high-pressure oxygen coupling was reported to be iced, and the user expressed concern that the ventilator may have drawn excessive oxygen.No patient harm or adverse health effects were reported.The investigation to verify the allegation is still in progress.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: investigation is ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key24765167
Report Number3001421318-2026-00177
Device Sequence Number10299330
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)240126(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown